UNIGE document Scientific Article
previous document  unige:36371  next document
add to browser collection
Title

Supplement on the Structure of Stationary Solutions of the Navier-Stokes Equations

Author
Published in Communications in Mathematical Physics. 2002, vol. 234, no. 3, p. 557-565
Abstract This paper is a supplementary section to [1]. We show that without any additional hypothesis the main result in [1] (Theorem 1) can be considerably strengthened. (Note: This paper cannot be read independently of [1]. The numbering of equations, theorems and propositions as well as cross-references used here have to be understood as if this paper were an additional section to [1].)
Identifiers
Full text
Article (Published version) (145 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://link.springer.com/10.1007/s00220-003-0795-7
Structures
Citation
(ISO format)
WITTWER, Peter. Supplement on the Structure of Stationary Solutions of the Navier-Stokes Equations. In: Communications in Mathematical Physics, 2002, vol. 234, n° 3, p. 557-565. https://archive-ouverte.unige.ch/unige:36371

222 hits

0 download

Update

Deposited on : 2014-05-06

Export document
Format :
Citation style :